# SDR USA2004F00091

- Difficulty date: June 29, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680C2B2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04334
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INBOUND, THE CREW RECEIVED THE EICAS MESSAGE (R ENG OIL FILTER).  THE MESSAGE REMAINED ILLUMINATED WHEN THE ENGINE THRUST WAS REDUCED.  CREW SECURED THE ENGINE.  FLIGHT LANDED, WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH.
